Hysterectomy Community
will i ever feel normal again
About This Community:

This patient support community is for discussions relating to hysterectomy, such as: abdominal hysterectomy, bilateral Salpingo-Oophorectomy, Laparoscopic Hysterectomy, LAVH, menopause, Oopherectomy, ovarian cysts, pelvic pain, radical hysterectomy, subtotal hysterectomy, supracervical or partial hysterectomy, uterine fibroids, and vaginal hysterectomy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

will i ever feel normal again

Hi i just new here so i not sure if i have posted this under the correct topic,

i 33 years old , had total hysterectomy (overies included ) september 07. one week later was put on premarin tablets 2x  0.65 daily and 3 months later amitriptline 25mg to stop  feelin irratiable,helped a little, one year on i have turned into an ogre.. am irratiable all the time, could just leave my husband and kids (16,15,10.) all boys!!!!! feel like i cant cope, am runnin round screamin and shoutin at anyone who looks at me wrong AND THEN  to make everyhtin worse i have gained 32lb weight and lost all my confidence.
doctor changed hrt 2 months ago to prognova 2mg tablets 1 tab daily, felt slightly better for the first month but now i bact to the same old feelings ect again.. can anyone give me some info pleeeaassseeee..
Related Discussions
9 Comments Post a Comment
Blank
106886_tn?1281295172
Hi,

I am in a huge rush (sorry) .... off to pick up my new car (yeah) after my 12 yr. old car gave up on me last week...Husband waiting for me.

Please click on my name and read my last few posts. My profile needs updating so I can put the name of the book I am currently reading which has been so helpful to me.

Order the book on Amazon if you can. It is great... it is huge...but great.

Husband calling me... I am sure the Premarin is NOT for you. I have never used it. Have been on Vivelle patch since 2000, but switched to an estrogen cream for a bit... loved the patch instead. There is a difference between a synthetic hormone like Premarin and a bioidentical estrogen. And, you need testosterone (no progesterone).

Sorry... gotta go. Can check in later. You can feel better... I am soooo sorry you are suffering so much.

Mary
Blank
Avatar_f_tn
You poor kid.  I feel for you, you are too darn young for all of this!

Mary is right, get off the synthetics.   I use the Estradot bio identical patch..... waaaaay better.   Will post more later, have to dash off too!
Blank
Avatar_f_tn
Me again.  Are you doing anything to nurture yourself?  A husband and three boys at those ages... OIY!  It would be tough to handle WITH hormones.  Why did you have the surgery?  Why did they remove your ovaries?  You sure have my sympathy.

My suggestions are ...For SURE try the bioidentical estrogen patch such as Vivelle or Estraderm.  Premarin is garbage, in fact, I can't believe they even still prescribe it, knowing what they know about it now.
You have to be extremely proactive about your health.  This means (ugh) really being careful about what you eat and making sure you get some exercise every single day.  I know it's tough but as it starts to make you feel better you will develop more motivation.  Even just a walk a day...for 20 minutes.  You sound like you just feel fried.  We have been there!  
I honestly feel that I could not get through the day without some yoga.  It helps.  
Be extra good to yourself and know that we care!
Blank
Avatar_f_tn
hi, thanks so much , it really helps when you know someone cares...

I think i am the only one in this house that doesn,t get "me time.."

i eat quite sensibly but i not sure what i need to be eating to help these crazy feelings( i do binge a lot, it so so hard to control!!!)

i have never heard of bioidentical hormones will have to reserch..

i was always a really healthy girl up until i had my last son  (almost 10 years ago..)  i had constant runs to the loo and then finally  3 years later i was diagnosed with crohnes desiease...
i was on steriods for the next 3 years until they stopped working and then had surgery to remove my large intestine and my rectum  .... now have an illiostomy..  then  had a mri scan due to pelvic pain and that when they discovered my womb and overies and all in that area had lots off huge cycts so within a few months the lot was removed..
now i have turned into this cyco mum( this is my new nick name the kids use).
i was always an upbeat happy person even after the illiostomy(which is not an issue , i have adopted real well to..)

it these crazy hormones that drivin me crazy...

i gettin my walkin shoes on today... i know that will help!!!!!!!!!!!! thanks for that wee incentive...



thanks to alll the girls here .. at last i feel like there is someone to talk to...

loads off love  
Blank
Avatar_f_tn
You must be from over the pond!!! (it was "loo" that gave it away!)

Well MY GOODNESS you sure have had a rough time of it.  You sound like a feisty little thing though so I am SURE you are going to get your mojo back!!!

The Vivelle patch or the Estradot patch are considered "bioidentical", meaning, chemically more like your own body would manufacture.  Of course nothing can really ever replace those delicate little ovaries  :(     But I would ask my doctor for the patch... it's better.  Tell him/her you want bioidentical.  

Also.  Search the net and look up Dr Erika   Dr Vliet   and Dr Northrup.  

Reward yourself every single day.... plus .... make those males in your family pitch in while you look after yourself!

I hope you had a great walk!  Trust me, the mess and the kids can wait!!

Cheers
Blank
Avatar_f_tn
hi... was with my doctor today... cant believe she has never heard off bio-identical hormone . i am from northern ireland.... are we really this far behind..

can anyone tel me or have any idea where i can get this and which one is the best..

I AM TOTALLY CONFUSED NOW!!!!!!!!!!!!!!!!!!!!!
Blank
408163_tn?1242953101
Hi There,
I had a total hyst/ovaries/appendectomy on Oct 15th. I started hormones last week and they put me on the vivelle dot patch. I put a patch (0.1mg) on every Monday morning and change it on Thurs night to a new patch. Sometimes they have to tweak the dose as a person might need more in the beginning. That seems to be the case for me. The NP at my gyn/oncs office yesterday told me to change the patch after 2 days for now to see how I do. I was getting irritable and had an increase in night sweats by the last day and just feeling kinda yucky. So now I change it on Monday morning and Wed night. 2.5 days instead of 3.5 days.
These hormones are still a prescription and you need to get the prescription from your doctor. There is also a weekly patch called Climara which is what I might try next if this plan doesn't work. There are great books out there, the one Im reading right now is called Screaming to be heard by Dr Vliet. You should check it out.
I know how miserable it is to feel like you do. I wish I could give you a big hug from Boston. Let me know if you have any more questions.
Mary53 has wonderful info on her profile page. She is the resident expert on hormones. And AnotherKate is awesome too. They have been doing this alot longer than me.
I hope you get some relief. Im pulling for ya!!!
Laney
Blank
408163_tn?1242953101
Oh just an FYI. The vivelle, vivelle dot and Climara are all bioidentical hormones like Kate was talking about. They are supposed to be very similar to our own hormones, but they are still not our own :(  Take it from me though, they are great.
Laney
Blank
599170_tn?1300977493
I have to agree with the above ladies I use the vivelle patch and had to get the dose adjusted once, I am almost symptom free, I still have an occasional hot flash but Im 90% good. I really recommend the patch for vivelle its very easy to use, you dont have to take a pill every day, just slap on a new patch 2 times a week.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hysterectomy Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
Avatar_f_tn
Blank
old_before_my_time
Avatar_f_tn
Blank
remar
st. louis, MO